Cookies?
Library Header Image
LSE Research Online LSE Library Services

The minimal complementation property above 0′

Lewis-Pye, Andrew (2005) The minimal complementation property above 0′. Mathematical Logic Quarterly, 51 (5). pp. 470-492. ISSN 0942-5616

Full text not available from this repository.
Identification Number: 10.1002/malq.200410044

Abstract

Let us say that any (Turing) degree d > 0satisfies the minimal complementation property (MCP) if for every degree 0 < a < d there exists a minimal degree b < d such that a ∨ b = d (and therefore a ∧ b = 0). We show that every degree d ≥ 0′ satisfies MCP.

Item Type: Article
Official URL: http://onlinelibrary.wiley.com/journal/10.1002/%28...
Additional Information: © 2005 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 06 Aug 2013 11:11
Last Modified: 20 Jan 2020 03:18
URI: http://eprints.lse.ac.uk/id/eprint/51418

Actions (login required)

View Item View Item